Acute Avelox Toxicity

by Karen
(Indiana)

I started taking Avelox last Friday. After my 3 rd dose I have stopped taking this medication. I am a Pharmacy Tech, so I am a little more in tune with medications than the average person.

I have pneumonia/bronchitis. The first night I took Avelox I thought I was loosing my mind. I was panicking and in terrible pain. The night passed and I was too weak to get out of bed. I took my second dose with much of the same but the pain was worse and the next day my weakness was worse. By the 3rd night I started to realize that maybe it was the medicine and not the illness causing these problems.

I took my dose and paid more attention to what was happening to me to see if it was me or the medicine. The pain kept me up all night along with the severe weakness following the next day.
I also have a very rare disorder called Paramyotonia Congenita. It is a type of MD. This disorder already causes me much pain and weakness. I can tell you that the pain from the Avelox was and is different. The weakness has been very difficult to deal with also. I am a mother of 3 children from ages 17-6. I work full time and own an antique store. I do not have time to be ill and then to have taken a drug that has made my disorder worse.

My concern is how long will this pain and weakness continue? From everything I am reading no one knows. How do I know what is permanent. Is there any tests I should ask my doctor to give me. what can I expect for my future? I realize that this is very soon after taking this med when most things I have read it was months later. But if I can gets answer now the sooner the better.
Many times I have physicians state it just must be your MD to explain away what is happening, when I KNOW that this is from the Avelox....Please find me some answers.
To be specific with my side effects I am still having: muscle pain not from MD, insomnia,lower back pain, chest pain, weakness, lightheaded, dizzy, feeling of loss, panicking, hearing loss, unable to focus.My spine feels cold...that is the only way I can explain the cold discomfort and chills.

Thank you Karen 2/4/2013

Comments for Acute Avelox Toxicity

Click here to add your own comments

Get my book NOW
by: Kerri Knox, Registered Nurse

Hi Karen,

Oh wow, that's pretty horrible. Yes, the Avelox can 'bring out' muscular diseases or exacerbate them. In fact, there is a 'black box warning' not to give the Quinolones to those with Myasthenia Gravis. I suspect that MD is not that much different in terms of why you would not want it given to people.

In any case, yes there IS hope to get better, and in fact, the same protocol that I give in my book MAY even help your MD since it will address many of the things that make you weak and cause muscle wasting.

So, my suggestion would be to get my book The Levaquin Tendonitis Solution. Once you do, then get onto one of the two places that I have given you to ask questions and let me know who you are and ask for my suggestions for 'emergency' management to be started immediately upon finding out that you were poisoned and it's within a day or two of taking the drugs.

So, get on my protocol and get on the forums and I'll give you emergency management to decrease the toxicity NOW and then the book will be what you work on until you have improved.

Hope this helps. Keep us updated on your progress.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video